# SDR SIMA20250727002

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N792JB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 52,869 hours, 34,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING PANEL EMERGENCY LIGHT INOP RAR AFT RH EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD. NO FURTHER DEFECTS NOTED. REFER TO NRWC 792-LIT-01610 FOR PARTS ON/OFF TRANSACTION.
